# SDR ASAA2014072108632

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 3,072 hours, 967 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSFERING ACFT POWER FROM GROUND POWER TO APU POWER SELECTED THE LT APU SWITCHED TO ON AND THE LT SOURCE OFF LIGHT STAYED ON.  ACFT GROUNDED. GROUND VERIFICATION TEST GOOD, IAW FIM 24-21 TASK 823.  NO HISTORY PAST 30 DAYS.
